# SDR R61A201605250434

- Difficulty date: May 25, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 20,811 hours, 16,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, THE SHEAR TIE AT FRAME 88 BETWEEN STRINGERS 27-28R FOUND CORRODED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-02, 51-41-01, 51-41-02, AND 51-43-01.  MAJOR REPAIR.
